<  Back to the Polytechnique Montréal portal

A Bilevel Model of Taxation and Its Application to Optimal Highway Pricing

M. Labbé, P. Marcotte and Gilles Savard

Article (1998)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/29557/
Journal Title: Management Science (vol. 44, no. 12)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/mnsc.44.12.1608
Official URL: https://doi.org/10.1287/mnsc.44.12.1608
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Labbé, M., Marcotte, P., & Savard, G. (1998). A Bilevel Model of Taxation and Its Application to Optimal Highway Pricing. Management Science, 44(12), 1608-1622. https://doi.org/10.1287/mnsc.44.12.1608

Statistics

Dimensions

Repository Staff Only

View Item View Item